# SDR AALA2020061769009

- Difficulty date: June 15, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 43,214 hours, 20,793 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. AVIONICS SMOKE CAUTION ON ECAM. PERFORMED RESET OF AVIONICS SMOKE DETECTION SYSTEM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 26-15-00.
